# SDR SWIA972221

- Difficulty date: December 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,416 hours, 40,987 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FLAPS WHILE TAXIING AIRCRAFT. FOUND INBOARD AND OUTBOARD FLAP ACTUATOR CANNON PLUGS FULL OF DEICE FLUID.  CLEANED CANNON PLUGS, OPERATED FLAPS NUMEROUS TIMES IN HANGER AND NO PROBLEMS NOTED.
